# SDR USAA2011112300022

- Difficulty date: November 15, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON FLOORBEAM BETWEEN FR66 TO FR69, -Z500, Y1292.  REPLACED FLOORBEAM BETWEEN FR66 TO FR69, -Z500, Y1292 IAW A321 SRM 51-72-11.
